# SDR DXTA2023052687110

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 4,313 hours, 2,789 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: L
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, THE NOSE GEAR DID NOT RETRACT.     NOSE FEAR RETRACTED AFTER 2D ATTEMPT.  UPON LANDING, NOSE GEAR WHEEL WELL WAS INSPECTED AND EVERYTHING LOOKED NORMAL.  THE NOSE WOW SWITCH WAS REPLACE.  WE PERFORMED 10 LANDING GEAR SWINGS WITH HYDRAULIC MULE WITH NO DEFECTS NOTE IAW CE-680AS AMM 32-00-00 OPS CHECKED AND LEAK CHECKED. SERVICE HYDRAULICS IAW CE-680AS AMM 12-10-30.
